Vol. 4, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 4
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
The Journal
About the Journal
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
On the Farrell–Jones conjecture for algebraic $K\mkern-2mu$-theory of spaces: the Farrell–Hsiang method

Mark Ullmann and Christoph Winges

Vol. 4 (2019), No. 1, 57–138

We prove the Farrell–Jones conjecture for algebraic K-theory of spaces for virtually poly--groups. For this, we transfer the “Farrell–Hsiang method” from the linear case to categories of equivariant, controlled retractive spaces.

algebraic $K\mkern-2mu$-theory of spaces, Farrell–Jones conjecture, poly-$\mathbb Z$-groups
Mathematical Subject Classification 2010
Primary: 19D10
Secondary: 18F25, 57Q10
Received: 4 October 2017
Revised: 10 September 2018
Accepted: 27 September 2018
Published: 24 March 2019
Mark Ullmann
Institut für Mathematik
Freie Universität Berlin
Christoph Winges
Mathematisches Institut
Rheinische Friedrich-Wilhelms-Universität